MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE¿ CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE¿ CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Model Number C1000
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for investigation.Investigation is pending.
 
Event or Problem Description
The event occurred on an unspecified date and involved a clave¿ connector where it was reported the device leaked chemotherapy during infusion and came in contact with the patient and nurse.It was reported that the connection was coming apart for no reason.The line was not pulled on and spontaneously detached from the tubing line.The disconnection occurred at the connection site between connector and either the tubing of port or the primary tubing.The set up was the connector was connected directly on the end of either the patient¿s port line or peripheral intravenous (iv) line.The primary tubing was then connected into the luer lock of the connector.The connector and tubing was replaced and the therapy was resumed.There was patient involvement and a delay in therapy, however no report of patient harm.This captures the second of two occurrences.
 
Additional Manufacturer Narrative
Received fifty new.List #c1000, clave¿ connector; lot #8089218.List #c1000, clave¿ connector; lot #8089218.Thirty-five of the fifty new list #c1000, clave¿ connector; lot #8089218 were selected.No damages or anomalies noted.No mating device were returned for evaluation.No used samples were returned for evaluation.The samples were leak tested per product specification.There were no leaks and no disconnections observed.The returned sample met product iso measurement and product specifications.The complaint of disconnection could not be confirmed or replicated on the returned tested devices.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.E1 initial reporter phone number: (b)(6).

Brand Name
CLAVE¿ CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key16334137
Report Number9617594-2023-00070
Device Sequence Number6845036
Product Code FPA
UDI-Device Identifier00840619069896
UDI-Public(01)00840619069896(17)270801(10)8089218
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K970855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC1000
Device Catalogue NumberC1000
Device Lot Number8089218
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2023
Supplement Date Received by Manufacturer02/09/2023
Initial Report FDA Received Date02/09/2023
Supplement Report FDA Received Date03/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FLUOROURACIL, UNK MFR.
Patient SexUnknown